# SDR DALA2021052602907

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 62,406 hours, 20,434 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Inoperative
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5813 2L DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: PERFORMED OPS CHECK OF DOOR 2L ARM & DISARM SYS. PER B757 AMM 25-66. ALL OPS NML. NO DEFECTS NOTED. (1818825)
